Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Thin Stool While On Miralax?

I m taking Miralax daily, according to instructions. Two questions: ! - The label says to stop using Miralax after 7 days. Why? 2 - I notice that my stools are small and of reduced caliber or diameter, as if formed in the ascending or transverse colon - not lower in the tract. Is this usual?
Fri, 25 May 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Miralax is used as a laxative to treat occasional constipation.
If you have think stool you should stop it.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Thin Stool While On Miralax?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Miralax is used as a laxative to treat occasional constipation. If you have think stool you should stop it. Hope I have answered your query. Let me know if I can assist you further.